Tennessee, 2007Lightning Strikes in Tennessee, February 25, 2007
February 25, 2007 · NWS OHX · 2 events in 1 county or zone
Lightning destroys a home in Lantana, and 4 condos near Crab Orchard.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $150,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning destroys a home in Lantana, and 4 condos near Crab Orchard.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 25, 12:00 AM CST, 35 minutes earlier.
Area forecast discussion, Feb 25, 12:00 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1200 AM CST SUN FEB 25 2007
.DISCUSSION...
WIND ADVISORY STILL IN EFFECT FOR THE EASTERN COUNTIES OF THE MID
UNTIL 6AM.
UPDATED TO CANCEL TORNADO WATCH NUMBER 33 AND CANCEL WIND ADVISORY
FOR THE WESTERN COUNTIES OF THE MID STATE.
IN THE EASTERN MID STATE COUNTIES WINDS IN THUNDERSTORMS AND HEAVIER
SHOWERS STILL MIXING DOWN THE STRONG LOWER LEVEL WINDS. WINDS WERE
GUSTY IN THE EASTERN COUNTIES WITH 49 KNOTS RECORDED AT THE
CROSSVILLE AIRPORT. IN THE WESTERN COUNTIES WINDS WERE 15 MPH OR
LESS.
BACK EDGE OF PRECIPITATION HAS PASSED MOST OF THE EXTREME NORTHWEST
COUNTIES OF THE MID STATE. LOWERED POPS TO 30 PERCENT IN THE
NORTHWEST COUNTIES.
31
Hazardous weather outlook, Feb 24, 10:00 AM CST, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CST SAT FEB 24 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-251130-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
1000 AM CST SAT FEB 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM GATHERING STRENGTH OVER THE PLAINS STATES WILL
DRAG A COLD FRONT TOWARD THE MID STATE LATER TONIGHT. AHEAD OF THE
FRONT...WINDS OUT OF THE SOUTH AND SOUTHEAST WILL INCREASE TO 20 TO
30 MPH...WITH POSSIBLE GUSTS TO NEAR 40 MPH. THESE WINDS WILL
CONTINUE OVERNIGHT. WITH WINDS THIS STRONG...SOME LARGE LIMBS AND
SHALLOW ROOTED TREES MAY BE BLOWN DOWN.
IN ADDITION...A LINE OF THUNDERSTORMS WILL MOVE INTO THE MID STATE
LATER TONIGHT...POSSIBLY PRODUCING DAMAGING WINDS. THIS LINE IS
EXPECTED TO MOVE INTO THE NASHVILLE AREA BETWEEN 11 PM AND 1 AM...
AND INTO THE HIGHER ELEVATIONS OF THE PLATEAU BETWEEN 1 AM AND 3 AM.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED LATER TONIGHT.
07
In the hours before
Local storm report, Feb 24, 11:59 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1159 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM NON-TSTM WND DMG 6 S CROSSVILLE 35.87N 85.04W
02/24/2007 CUMBERLAND TN LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS HWY 127, HWY 68 AND COPPETT RD TO
THE SOUTH OF CROSSVILLE
&&
JLMLightning, Cumberland
- When
- February 25, 12:35 AM CST
- Where
- Cumberland County, Crab Orchard
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 35.900, -84.880
Lightning is blamed as the cause of a fire that damaged two condos by fire and water, and two other condos with smoke damage. The fire was in the Renegade Mountain region.
Lightning, Cumberland
- When
- February 25, 1:35 AM CST
- Where
- Cumberland County, Lantana
- Property damage
- $100,000
- Reported by
- Newspaper
- Coordinates
- 35.870, -85.100
A home was struck by lightning, and was fully engulfed in flames. The home was a total loss.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Delaware, February 25 to 26, 20072 deaths · 24 injured · 4 events
- Winter Storm and Winter Weather in Michigan, February 25 to 26, 20071 death · 8 events
- High Wind in Tennessee, February 25, 2007$160,000 · 60 kt wind · 9 events
- Strong Wind in South Carolina, February 25, 2007$70,000 · 7 events
- Flooding in Indiana, February 25 to 28, 2007$30,000 · 3 events
- High Wind in North Carolina, February 25, 2007$30,000 · 60 kt wind · 2 events
- Heavy Snow and High Wind in California, February 25 to 27, 2007$27,000 · 53 kt wind · 4 events
- Winter Storm and Winter Weather in New Jersey, February 25 to 26, 200721 events
- Blizzard and Ice Storm in Illinois, February 25 to 26, 200718 events
- Strong Wind in Georgia, February 25, 2007$20,000 · 2 events
- Winter Storm in Wisconsin, February 25, 200715 events
- Winter Storm in Michigan, February 25 to 26, 200714 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 11905, 11907.